# SDR SWIA971203

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Engine: Pwa PW118
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITTING ON CROSS FRAME JUST AFT OF RIGHT AFT SEAT TRACK.  REPLACED CROSS FRAME UPPER MEMBER SRM 51-40-02.
